MAUDE Adverse Event Report: GYRUS ACMI, INC. STERILIZATION TRAY, SINGLE LAYER CYSTOSCOPY; TRAY, SURGICAL, INSTRUMENT

GYRUS ACMI, INC. STERILIZATION TRAY, SINGLE LAYER CYSTOSCOPY; TRAY, SURGICAL, INSTRUMENT
Model Number ST-CR
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Company representative reported with an issue of sterilization tray have cracked.Per the report, two trays have cracked in which the customer only bought these trays back in september.The issue was found during reprocessing.There was no patient involvement on this reported event.No user injury was reported.This event includes two reports : report with patient identifier (b)(6) model st-cr, sn (b)(6) (tray 1 of 2).Report with patient identifier (b)(6) model st-cr, sn (b)(6) (tray 2 of 2).This report being submitted is for report with patient identifier (b)(6) model st-cr, sn (b)(6) (tray 2 of 2).
 
Additional Manufacturer Narrative
Is only a 90 day warranty for this item.Bb/ 417868 (b)(6) 2023 the subject device was not returned for evaluation.Per the follow up communication with the customer, it was conveyed the device will not be returned as warranty was not granted as the warranty date for return had passed and therefore customer will not be returning the device.Supplemental report(s) will be submitted should any relevant new information is available and or received.Investigation is ongoing.This report will be supplemented accordingly following investigation.
 
Additional Manufacturer Narrative
This supplemental report is to provide a correction to the initial medwatch report (mdr).The initial mdr was inadvertently submitted as a reportable malfunction as there was no reportable malfunction related to the subject device captured in this complaint.Per the legal manufacturer, this issue is not likely to cause or contribute to death or serious injury if the malfunction were to recur.

Brand Name
STERILIZATION TRAY, SINGLE LAYER CYSTOSCOPY
Common Device Name
TRAY, SURGICAL, INSTRUMENT
Manufacturer (Section D)
GYRUS ACMI, INC.
800 west park drive
westborough MA 01581
Manufacturer (Section G)
GYRUS ACMI, INC.
800 west park drive
westborough MA 01581
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key17214196
Report Number3003790304-2023-00250
Device Sequence Number14199374
Product Code FSM
UDI-Device Identifier00821925007857
UDI-Public00821925007857
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K944025
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberST-CR
Device Lot Number000252144
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/02/2023
Supplement Date Received by Manufacturer02/02/2024
Initial Report FDA Received Date06/28/2023
Supplement Report FDA Received Date02/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown